| Model Number |
IPN056767 |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
04/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Medwatch report #mw5116757.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
The report states "capio suture dart detached during suturing muscle and was unable to be retrieved".
Additional Manufacturer Narrative
(b)(4).Medwatch report #mw5116757.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: the initial mdr report sent on 17 may 2023, shall be corrected to reflect the updated us fda decision tree from reportable injury with serious injury to reportable malfunction.The needle broke and was retained in the patient's muscle which has low risk for migration to vital organs or vasculature.
Event or Problem Description